k-Symmetric Submanifolds of RN (Erratum).
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 169-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__279_3_251786,
author = {Cristi\'an U. S\'anchez},
title = {k-Symmetric {Submanifolds} of {RN} {(Erratum).}},
journal = {Mathematische Annalen},
pages = {169--172},
year = {1987},
volume = {279},
number = {3},
zbl = {0639.53060},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_251786/}
}
Cristián U. Sánchez. k-Symmetric Submanifolds of RN (Erratum).. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 169-172. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_251786/